Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    Terinox's Avatar
    Terinox is offline The One & Only
    Join Date
    Nov 2001
    Location
    Canada
    Posts
    5,013

    Increased Heart Rate?

    Alright, for the past 2-3 days, I've been taking my pulse, and it's about 90 beats per minute, and it seems a little high for me.

    I'm not sure however, i'm 21 (just about), weigh 212lbs, height is 5'6 and i'm guessing body fat at about 22-25% or so. Is this heart rate normal for someone with my stats?

    It's weird, I can kinda feel the heart beating faster then normal, and sometimes its as if I'm getting a nervous/anxious feeling, even though there is nothing to be nervous or anxious about (since exams finished). So what is wrong here? Should I go to the doctor? Ask for a full checkup and blood test maybe?

    Also, important to note, i'm in my LAST week of Sustanon at 500mg (to finish off), and taking 50mg Winny every day (injecting), it's PVL and the Sustanon is Karachi.

    Any help is GREATLY appreciated
    T.

    P.S. I don't feel pain, or tired, or anything like that, just this heart beats faster, and like I said, a weird anxiety feeling or something, not sure.

  2. #2
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    Are you taking anything else like an ECA? It may well just be from increased Blood pressure but 90 is a pretty high resting rate.

  3. #3
    EXCESS's Avatar
    EXCESS is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    CANADA
    Posts
    4,450
    Go to Shoppers Drug Mart and take the do-it-yourself blood pressure test.

  4. #4
    novicemarine's Avatar
    novicemarine is offline Junior Member
    Join Date
    Apr 2003
    Location
    Abroad
    Posts
    73
    I think I just overdid my ECA this morning... I'm going to take a month off if I make it through the day. I just found out that my medicine for burcitis in my elbow compensates for the asprin that I was supposed to be taking in my stack, so I've pretty much been ODing for about 4 days. Cool, huh? I can be a real frickin' idiot sometimes. I'mma check my rate in a few hours. I think I'm going to have to skip the gym today to recover. Not to mention, I'm in the hottest environment I've ever been exposed to for an extended period of time.

  5. #5
    Terinox's Avatar
    Terinox is offline The One & Only
    Join Date
    Nov 2001
    Location
    Canada
    Posts
    5,013
    Originally posted by Rickson
    Are you taking anything else like an ECA? It may well just be from increased Blood pressure but 90 is a pretty high resting rate.
    Nope, no Ephedrine or ECA right now, just the Sustanon /Winny that I'm taking. It feels a little better today (this morning). I just took it again right now, and it's down to 80 beats per minute. And that anxious/excited feeling is gone, but I'm just thinking it will return. Odd, I'll keep a close eye on this, and see if it returns or not, and I just might have to go see a doctor.

  6. #6
    Terinox's Avatar
    Terinox is offline The One & Only
    Join Date
    Nov 2001
    Location
    Canada
    Posts
    5,013
    Originally posted by EXCESS
    Go to Shoppers Drug Mart and take the do-it-yourself blood pressure test.
    Not a bad idea EXCESS, I might just give that a try. But, it has been a while since a checkup, so it might be a good idea to do that too. I just wanted to wait for my cycle to finish first. Got about 2 weeks of Winny left, and then I'll probably do the Clomid therapy, and go in for a blood test

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •